Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Kidney stones, severe back pain. Prescribed citralka syrup, flexon. Cure for symptoms?

Hi , I have been diaognized with small kidney stones and have been advised to drink lot of water. I am suffering from severe back pain though. The medicines I have been given are citralka syrup and Flexon. Would these help to dissolve the stone and how lond would it take for the back pain to go away. I can not even sit for more tahn 10 mins because of back pain.
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  856
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Ankit,
98 % of small renal stones may pass spontaneously through urination within four weeks of the onset of symptoms. The drug, Flexon is an analgesic, that is for pain relief. Citralka is a urine alkalanizer which helps to dissolve certain type of stones.
Management of kidney stones depends on so many factors like size, type and number of stones.
As your symptoms persists, I would suggest you to have a review and re-evaluation of treatment.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Pathologist and Microbiologist Dr. Anju Choudhary's  Response
hi there, you have obviously visited a urologist and the stone must be small enough for him to suggest that it will pass out in urine.,The medicine that you have been prescribed are only symptomatic and will not help in dissolving the stone. Flexon will help to relieve the pain. The pain tht you are experiencing is due to the spasmodic action of the ureter as the stone is moving down or is pushed down so it will be there till the stone is expelled out. In the meanwhile you can take plenty of fluid as advised by your doctor and hopefully the stone will pass out fast . Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor